# SDR AALA201906049025

- Difficulty date: May 28, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug MD 83
- Aircraft serial: 53629
- Aircraft time: 53,805 hours, 27,723 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Bracket
- Part serial: 2260
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RH WING #2 SPOILER SUPPORT BRACKET IN CENTER OF SPOILER BROKEN. RH WING #2 SPOILER REMOVED AND REPLACED IAW AMM 27-61-01. OPS  CHECKS GOOD.
